| Catalog Number |
0375534000 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was returned for investigation and the reported failure mode was confirmed.Alleged failure: the tip of cutter was fall apart during operation the failure(s) identified in the investigation is consistent with the complaint record.Based on the evaluation of this case the probable root cause/s could be blade comes in contact with a hard object causing damage to the teeth and hitting the housing edges.Excessive pressure, such as bending or prying, may cause the arthroscopic shaver blades to bend/break.The failure mode will be monitored for future reoccurrence.
Event or Problem Description
It was reported that the device broke during procedure.Additional information confirmed all pieces were retrieved.
Event or Problem Description
Additional Manufacturer Narrative
Alleged failure: the tip of cutter was fall apart during operation.The failure identified in the investigation is consistent with the complaint record.Based on the evaluation of this case the probable root cause/s could be blade comes in contact with a hard object causing damage to the teeth and hitting the housing edges.Excessive pressure, such as bending or prying, may cause the arthroscopic shaver blades to bend/break.The product was returned for investigation and the reported failure mode was confirmed.The failure mode will be monitored for future reoccurrence.